Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest medication for itchy red bumps on the face

Hi, I occasionally get cold sores/fever blisters on my upper lip area. I had a large one the last week which is starting to go away but now seems to be spreading to smaller red bumps on my face (cheek, under nose, bumps around upper lip). I also have very dry chapped lips. I was using Herpacin lip balm but it seems to be making it worse. Now I am using strong lip medication Blistex to take care of the chapped lips. I am worried about the red bumps on my face. They are itchy sometimes. Maybe I spread it by scratching? What can I do? thank you very much
Fri, 12 Jan 2018
Report Abuse
Infectious Diseases Specialist 's  Response
dear user
first you need not to get worried of that
about your question of red pumps of the face i would like to tell you that we have to illustrate that as follow..........first you may have immunological and allergic reaction following common cold as immune reaction appear as red pumps itching of the face and itis common following viral infection and no worry of that.....you may have administered medications that enhance allergic reactions and red pumps is main sign of this allergy ..you feel itching and some tomes burning sensation or flushing......herpacin lip balm is not indicated for this allergic reaction as it may cause more swelling and more allergy....you can take antihistaminic drugs that will help you alot...antihistamincs have great effect against allergy and will improve these symptoms rapidly........you need not to worry ....just simple tratment and you will be fine.....wish you healthy life
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, a few days ago I notice a small bump on my mons. I left it alone thinking it was a pimple. Now it is a bump, red around the area and it burns...